MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, 1.2 Micron Filter, CLAVE Y-Site, Secure Lock, 104 Inch; set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, 1.2 Micron Filter, CLAVE Y-Site, Secure Lock, 104 Inch; set, administration, intravascular
Catalog Number 125390490
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction

Brand Name
Primary PLUM Set, 1.2 Micron Filter, CLAVE Y-Site, Secure Lock, 104 Inch
Common Device Name
set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50936116
Report Number9615050-2026-01601
Device Sequence Number21209612
Product Code FPA
UDI-Device Identifier10887787005407
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number125390490
Device Lot Number14634314
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/21/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown